- -

Homeomorphisms of R and the Davey Space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Homeomorphisms of R and the Davey Space

Show simple item record

Files in this item

dc.contributor.author Carter, Sheila es_ES
dc.contributor.author Craveiro de Carvalho, F.J. es_ES
dc.date.accessioned 2017-06-08T06:54:05Z
dc.date.available 2017-06-08T06:54:05Z
dc.date.issued 2004-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82548
dc.description.abstract [EN] Up to homeomorphism, there are 9 topologies on a three point set {a, b, c}. Among the resulting topological spaces we have the so called Davey space, where the only non-trivial open set is, let us say, {a}. This is an interesting topological space to the extent that every topological space can be embedded in a product of Davey spaces. In this note we will consider the problem of obtaining the Davey space as a quotient R/G, where G is a suitable homeomorphism group. The present work can be regarded as a follow-up to some previous work done by one of the authors and Bernd Wegner. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Davey space es_ES
dc.subject Homeomorphism group es_ES
dc.subject Cantor set es_ES
dc.title Homeomorphisms of R and the Davey Space es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-08T06:28:34Z
dc.identifier.doi 10.4995/agt.2004.1997
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Carter, S.; Craveiro De Carvalho, F. (2004). Homeomorphisms of R and the Davey Space. Applied General Topology. 5(1):91-96. https://doi.org/10.4995/agt.2004.1997 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2004.1997 es_ES
dc.description.upvformatpinicio 91 es_ES
dc.description.upvformatpfin 96 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 5
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.description.references F. J. Craveiro de Carvalho and BerndWegner, Locally Sierpinski spaces as interval quotients, Kyungpook Math. J. 42 (2002), 165-169. es_ES
dc.description.references Sidney A. Morris, Are finite topological spaces worthy of study?, Austral. Math. Soc. Gazette 11 (1984), 563-564. es_ES
dc.description.references James R. Munkres, Topology, a first course, Prentice-Hall, Inc., 1975. es_ES


This item appears in the following Collection(s)

Show simple item record